# SDR FDEA201503050679

- Difficulty date: March 5, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB PANEL CRACKED AT BS 1841, X= 52.  REMOVED IAW SRM 51-31-01-0G AND A  NEW WEB FABRICATED IAW DRAWING AGA7170 REVISION R. INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
